Asymptotic Fourier and Laplace transformations for hyperfunctions

Tom 205 / 2011

Michael Langenbruch Studia Mathematica 205 (2011), 41-69 MSC: Primary 44A10, 42A38; Secondary 46F15, 34A12, 47A10. DOI: 10.4064/sm205-1-4

Streszczenie

We develop an elementary theory of Fourier and Laplace transformations for exponentially decreasing hyperfunctions. Since any hyperfunction can be extended to an exponentially decreasing hyperfunction, this provides simple notions of asymptotic Fourier and Laplace transformations for hyperfunctions, improving the existing models. This is used to prove criteria for the uniqueness and solvability of the abstract Cauchy problem in Fréchet spaces.

Autorzy

  • Michael LangenbruchDepartment of Mathematics
    University of Oldenburg
    D-26111 Oldenburg, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek